# SDR M8XA329MXC3

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329PX
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: De-Ice Line
- Part number: 011A302A1130002
- Condition: Defective
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COS - WHILE ACCOMPLISHING THE ENGINE NACELLE INSPECTION PORTION OF THE C-CHECK INSPECTION, MAINTENANCE NOTICED SIGNS OF CHAFING ON THE LEFT ENGINE INTAKE DE-ICE BOOT PNEUMATIC LINE.  MAINTENANCE REPLACED THE LINE IAW AMM 71-00-00.  OPERATIONAL CHECK WAS SATISFACTORY.  THIS HAS BEN AN ON GOING PROBLEM.  SEVERAL SERVICE BULLETINS HAVE BEEN ISSUED BY THE OEM TO CORRECT THE PROBLEMS BUT TO NO AVAIL.  WE HAVE EMPHASIZED THE INSPECTION OF THIS AREA ON OUR 'A' CHECKS.  (M)
